# SDR UPS804717

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 200-220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION ON ANTENNA DOUBLER BETWEEN FS 200-220, LONGERONS 35L-35R.  MAINTENANCE REPLACED DOUBLER IAW SRM 51-1-21 AND 51-1-20D.
